American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Philip C. Curtis. Divergence of approximating polynomials . Proc. Amer. Math. Soc. 14 (1963) 713-717. MR 0154038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Aljančić. Approximation of continuous functions by typical means of their Fourier series . Proc. Amer. Math. Soc. 12 (1961) 681-688. MR 0130525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1